All Journal Entries Journals

To Lithium or NOT to Lithium...that is the ?

Jul 23, 2009 - 3 comments

Ok...so i am just OVER the damn side effects...i MEAN       O V E R      I T !!!!!
The weight gain, hair loss, foggy head, acne (at my age is absolutely embarrassing), dry skin and bloat...I mean REALLY...what the hell good is this **** anyway?  I know I know...it's the supposed "Gold Standard' right...well not my GOLD STANDARD!!!  Of course I can't mention the fact that I stopped Lithium about a week ago to any family or friends because they will all be  pissed off (rightfully so I suppose)...BUT I NEED A BREAK!  I just feel so out of control taking these meds...I have no freakin clue who I am anymore...where is the line between the Michelle I know and this CrAzY Bipolar????  Bear with me I am just venting...that's what this is here for right???  I sometimes ask myself..."Maybe they just misdiagnosed you...(don't laugh out there ppl...I know what you are thinking).  This is not the life I had envisioned for myself...I don't want to be on a pity party...I want to have my life back...I KNOW it could be worse...I am blessed by much, and even at the end of this vent I know feel kinda bad...for BITCHING...sorry I am all over the damn place...

Comments
Post a Comment
Avatar universal
by boldsojah4christ, Jul 23, 2009
Sis I know who you are! You are a beautiful woman! You are a princess! You are a daughter of the most high! You belong 2 God the creator of every single livivng creature on this earth! He made you in his image which means you are queen! God loves you Sis & so do we here & m.h!! I could go on & on telling you how beautiful you are in Gods eyes! But I would run out of space! Shannon:

974029 tn?1247995570
by Lyndon_B, Jul 24, 2009
Ew lithium sux!  I came off that crap as soon as i could!

Works for some im sure but not me...............


958781 tn?1263220360
by Bipolarbear72, Jul 24, 2009
Well...I am feeling the effects of stopping the med...I have no energy and just want to lay around and cry.  Maybe it's just gonna last a few days???  I hope anyway...I REALLY don't want to start Lithium again...i think I will give it another week and see how I am feeling.  I can't tell my husband...he will be so upset with me.  The illness is not our own....it affects the entire family, so I am having much guilt for hiding this...but if I say a WORD about it...he will force me to get back on it...AAaarg!

Post a Comment